# SDR AALA2018121209030

- Difficulty date: December 9, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 20,110 hours, 7,992 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR UPPER CORNER PLATE,  AFT POSITION, INNER SKIN WORN.  REPLACED THE UPPER PLATE IAW SRM 51-72-11-001
